MAUDE Adverse Event Report: AESCULAP AG PLUG F/TIBIAL PLATEAU; KNEE ENDOPROSTHESES

AESCULAP AG PLUG F/TIBIAL PLATEAU; KNEE ENDOPROSTHESES
Model Number NN260P
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: reference code (b)(4): device name as vega ps tibial plateau cemented t0, serial number n/a, batch number 51938559, manufacturing date 30.04.2013.Reference code device name corresponding internal notification number: nx007z as vega ps femoral comp.Cemented f3n l 400479180, nn260p plug f/tibial plateau 400479181, nx042 patella 3-pegs p2 400479183, nx102 vega ps gliding surface t0/0+ 14mm 400479184, investigation: no products are available.Therefore a failure description at the product is not possible.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all leading device(s) lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Explanation and rationale: unfortunately due to a lack of data and without the product we cannot determine the exact root cause for the mentioned deviation.Corrective action: for this topic (implant loosening) a product safety case (psc) was initiated.
 
Event or Problem Description
It was reported to aesculap inc.That a vega knee implant system was implanted during a primary surgery performed on (b)(6) 2015.According to the complainant, following the primary surgery, the patient experienced pain and difficulty walking of the implant.The patient underwent a revision surgery on (b)(6) 2018.The complaint device was not available to be returned to the manufacturer for evaluation.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event / malfunction is filed under reference xc (b)(4).Involved components: nx007z (ps femur cemented f3n lt); nn260p (peek plug f/ tibia); nx049z (ps tibia cemented t0); nx042 (universal patella p2); nx102 (ps pe insert t0/t0+, 14mm).Cement used is unknown.Associated medwatches: 2916714-2020-00312, 2916714-2020-00313, 2916714-2020-00314, 2916714-2020-00315, 2916714-2020-00316.

Brand Name
PLUG F/TIBIAL PLATEAU
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11381586
Report Number2916714-2020-00313
Device Sequence Number3767792
Product Code JWH
UDI-Device Identifier04046963711320
UDI-Public4046963711320
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2021
Report Date (Section F) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberNN260P
Device Catalogue NumberNN260P
Device Lot Number52093075
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/20/2018
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer07/20/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA02/25/2021